Top answers from doctors based on your search:
Disclaimer

esterified estrogens and methylestosterone medication

A 40-year-old member asked:
Dr. Charles Whiting
27 years experience Obstetrics and Gynecology
Yes: Generic equivalents include Covaryx and EEMT. There are alsomany compounded creams, gels, sprays, etc. Compounded drugs are made by a local compoun ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 60-year-old female asked:
Dr. Janis Fee
Dr. Janis Fee answered
33 years experience Obstetrics and Gynecology
Syntest: There was a generic available, called syntest. Same doseage. I believe this is still available, check with your pharmacy.
2
2 thanks
A 36-year-old member asked:
Dr. Dennis Higginbotham
30 years experience Obstetrics and Gynecology
Yes for most women: The generic of Estratest (esterified estrogens and methylestosterone) is called ee-mt (ethinyl Estradiol / methyl-testosterone). For many women this ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Dennis Higginbotham
30 years experience Obstetrics and Gynecology
Yes: Estratest (esterified estrogens and methylestosterone) is no longer available. Some pharmacies carry a combination drug that is the generic equivalen ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Estratest (esterified estrogens and methylestosterone): Mild nausea & stomach upset, swollen or painful breasts, headaches, hair loss, depression/anxiety, decrease sex drive, rarely allergic reaction.
A 39-year-old member asked:
Dr. William Banks Hinshaw
43 years experience Obstetrics and Gynecology
Yes...: ...But perhaps you mean bioidentical. All hormones are biochemicals. Estratest (esterified estrogens and methylestosterone) is a combination of meth ... Read More
A 40-year-old member asked:
Dr. Thomas Namey
48 years experience Rheumatology
Several.: If you have metabolic syndrome (bad cholesterol/hdl, high bp, weight on the middle, not for you. If you are more pear shaped, no effects ecept impro ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Elizabeth Reynoso
17 years experience Obstetrics and Gynecology
Allergy : There is not a specific allergic reaction to specific drugs. Typical allergic reactions range from hives, swelling of the throat or inability to breat ... Read More
A 33-year-old female asked:
Dr. Anthony Gingo
Specializes in Obstetrics and Gynecology
Hormone replacement: Weight gain at menopause is more likely related to lifestyle factors as well as changes in metabolism. One of the side effects of hormone replacement ... Read More
A 49-year-old member asked:
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
Possible : Any hormone regimen potentially can cause weight gain however having testosterone in the mixture may make that more likely. Sometimes simply removing ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month